Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why do I have abdominal and rectal pain post miscarriage ?

i have being having pains on the right side of my lower ribs, which is more when i get busy,pains at my rectum and straining to stool sometimes, i started noticing it more after a misscarriage. also,sometimes, i feel pains during love making,i also urinate more and urine is foamy, mild pain in the abdomen ,dizzy feelings and feeling unwell
Asked On : Mon, 5 Mar 2012
Answers:  2 Views:  939
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You must urgently get examined by MD. There could be multiple causes of your problems ranging from a simple Urinary tract infection to a serious infection of your genital tract.
Answered: Mon, 5 Mar 2012
I find this answer helpful
General & Family Physician Dr. Puneeth. M's  Response

Welcome to

Since you have pain at multiple sites and also foamy urine and unwell,there are chances that you might be having infection of urinary tract and/or genital tract.So consulting a physician and/or gynaecologist is very important.Appropriate investigations are valuable in reaching exact diagnosis and treatment.

Thanks for using the service.

Wish u a good health.


Answered: Mon, 5 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor